울산과학대Repository

Browse

Browse

Browse

Detailed Information

metadata downloads

Isomorphisms of AlgL_(2n+1(i))

Title 
Isomorphisms of AlgL_(2n+1(i))
Other Titles 
AlgL_(2n+1(i))의 동형사상에 관하여
Authors 
Ha, Dae Yeon
Issue Date 
1996
Journal 
연구논문집
Vol. 
Vol.23
Issue 
N0. 1
Pages 
121-131
Abstract 
본 논문은 AlgL_(2n+1(i)) 대수를 도입하여 φ가 AlgL_(2n+1(i))상에서 동형사상이면 AlgL_(2n+1(i))의 임의의 A에 대하여 φ(A)=SAS^(-1)를 만족하는 가역인 작용소 S가 존재하거나 또는 φ(A)=(SU)A(SU)^(-1)을 만족하는 가역인 작용소 S가 존재한다는 것을 밝혔다.
In this paper, we will investigated isomorphism of algebra AlgL_(2n+1(i))·We will proved the following theorem. Letφ : AlgL_(2n+1(i)) → AlgL_(2n+1(i)) be an isomorphism. Then there exists an invertible operator S in AlgL_(2n+1(i))such that φ(A) = SAS^(-1) or φ(A) = (SU)A(SU)^(-1) for all A in AlgL_(2n+1(i)), where U = ◁수식삽입▷(원문을 참조하세요). Here I_(m) is the m × m identity matrix and J_(m) is the m × m backward identity.
URI 
http://repository.uc.ac.kr/handle/2014.oak/992
ISSN 
1598-3390
Appears in Collections
04. 기계공학부 > 연구논문

Files in This Item:

File SizeFormat 
5672960207.pdf384.26 kBAdobe PDFView
qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.